# SDR UIEA2019122406141

- Difficulty date: December 23, 2019
- Submitted: December 24, 2019
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 106,236 hours, 20,850 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SLIGHT PACK ODOR DURING DESCENT. WET SMELL COMING FROM AIR VENTS. MUSTY TYPE ODOR.( PERFORMED OPS CHECK OF BOTH LEFT AND RIGHT PACK SYSTEMS, NO ODOR PRESENT AT THIS TIME PER AMM 21-63-00. )
